# SDR UIEA200400106

- Difficulty date: June 1, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Engine: Ge CF650*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 65B0431128
- Condition: Cracked
- Location: R-4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR LOWER AFT CORNER HAS 2 CRACKS, ONE CRACK IS 4 INCHES AND THE OTHER CRACK IS 3 INCHES, STA 1715, W/L 199.8.  CAUSE OF DAMAGE UNKNOWN.  CRACKS FOUND DURING VISUAL INSPECTION.  INSTALLED DOUBLER REPAIR IAW SRM.
